# SDR MWEA97566

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CRACKS ON EXTERIOR SKIN ENGINE PYLON TO FUSELAGE ANGLE AT STATION 1019 RIGHT AND 1019 LEFT SIDE. MTC REPAIRED IAW SRM 54-04 FIG 10.
